5 doctors weighed in:

Shakiness, dizziness, fatigue, cant sleep, nausea, vomiting, diarrhea, chest pain, headache, extreme leg and arm cramps since I took Bactrim (sulfamethoxazole and trimethoprim) yesterday?

5 doctors weighed in
Dr. Stephen Rothstein
ENT - Head & Neck Surgery
3 doctors agree

In brief: Bactrim (sulfamethoxazole and trimethoprim)

You need to stop it and call the doctor. If the symptoms are bad, you should got to the ER

In brief: Bactrim (sulfamethoxazole and trimethoprim)

You need to stop it and call the doctor. If the symptoms are bad, you should got to the ER
Dr. Stephen Rothstein
Dr. Stephen Rothstein
Thank
1 comment
Dr. Anne Phelan-adams
Bactrim itself can cause an upset stomach, nausea & upper abdominal pain, but it's unlikely to be the cause of ALL your symptoms. Either the condition that you were prescribed the Bactrim for is getting worse or something else is going on. As Dr. Rothstein suggested, you need to see a doctor without delay,
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors